# SDR DXTA2010063004134

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N737QS
- Make and model: Gulstm 200
- Aircraft serial: 127
- Aircraft time: 3,811 hours, 2,322 cycles
- Engine: Pwc PW306A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: H

## Discrepancy

AT FL190 EXPERIENCED SMOKE IN CABIN AND COCKPIT. WENT THRU SMOKE ELIM PROCEDURES AND SELECTED LT ENGINE ECS.  SMOKE STOPPED BILLOWING AND SLOWLY DISAPPATED.  SMELL REMAINED. EXPERIENCED SAME ODOR ON PREVIOUS LEGS WITH THROTTLES IN A MIDRANGE POSITION.  EXTERNAL WALK AROUND POST FLIGHT NOTICED SAME ODOR ON THE RT SIDE.  FOUND RT ENGINE OIL OVERSERVICED BY 1.5 QUARTS AND LT ENGINE OVERSERVICED BY 1 QUART. ADJUSTED OIL LEVEL TO PROPER LEVEL IAW G-200 MM 12-17-00. RAN BOTH ENGINE FOR 30 MINUTES AND NO SMOKE OR SMELL WAS PRESENT.
